# SDR CALA2014020700168

- Difficulty date: February 7, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 47,365 hours, 16,758 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A3221
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN A/C DUCT IS WEARING INTO STRINGER S15L BETWEEN STATION 500I & 520.  INSTALLED REPAIR ANGLE ON STRINGER 15L BETWEEN STATION 500I & 520 IAW SRM 53-00-03 REPAIR 1.
